# SDR ASAA2019041829055

- Difficulty date: April 18, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,178 hours, 12,038 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7593226101
- Condition: Clogged
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL FILTER POP OUT INDICATOR IS EXTENDED REF T/C N2479001. GROUNDED - YES. OIL FILTER BYPASS WARNING LIGHT WAS NOT ILLUMINATED. RESET AND REPLACED OIL SUPPLY FILTER PER B737-800 AMM 79-21-03. RESET POP OUT INDICATOR PERFORMED IDLE LEAK CHECK. NO LEAKS NOTED. POP OUT INDICATOR REMAINED IN THE RESET POSITION. NO CONTAMINATION FOUND ON OIL SUPPLY FILTER.
